# SDR ASAA2014092809244

- Difficulty date: September 28, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 428 hours, 128 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT FMC DISAGREE ANNUNCIATED.   EXTERNAL POWER FROM THE GATE WAS LOST AND RESTORED WITH APU POWER.  ACFT GROUNDED. QRH PROCEDURES FOLLOWED AND SYS WAS RESTORED.
